Alert archive / New York / River Flood Warnings in 2022
River Flood Warning 13, NWS Binghamton, NY
NWS Binghamton, NY issued this river flood warning at Apr 8, 2022, 5:28 AM EDT for Orange County, Sullivan County, New York. It took effect at Apr 8, 2022, 5:46 AM EDT. It was in force for 9 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 8, 2022, 5:28 AM EDT (09:28 UTC)
- In effect from
- Apr 8, 2022, 5:46 AM EDT
- Expired
- Apr 8, 2022, 2:39 PM EDT
- In force
- 9 hr
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Orange County, NY, Sullivan County, NY
The radar
The Albany radar (KENX), 122 km from the middle of the area, began a volume at 09:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neversink River at Bridgeville (BRGN6). The gauge peaked at 13.58 ft at Apr 8, 2022, 9:00 AM EDT.
- Action stage
- 12 ft
- Minor stage
- 13 ft
- Moderate stage
- 17 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01436690, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
621
WGUS41 KBGM 080928
FLWBGM
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Binghamton NY
528 AM EDT Fri Apr 8 2022
...The National Weather Service in Binghamton NY has issued a Flood
Warning for the following rivers in New York...
Neversink River Above Bridgeville affecting Orange and Sullivan
Counties.
For the Neversink...including Godeffroy, Bridgeville...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
&&
NYC071-105-082130-
/O.NEW.KBGM.FL.W.0013.220408T0946Z-220409T0829Z/
/BRGN6.1.ER.220408T0946Z.220408T1200Z.220408T2028Z.NO/
528 AM EDT Fri Apr 8 2022
...FLOOD WARNING IN EFFECT UNTIL LATE TONIGHT...
* WHAT...Minor flooding is forecast.
* WHERE...Neversink River Above Bridgeville.
* WHEN...Until late tonight.
* IMPACTS...At 13.0 feet, Flood stage where minor flooding begins.
The river begins to spread onto the parking lot at the Holiday
Mountain Road ski shop.
* ADDITIONAL DETAILS...
- At 4:30 AM EDT Friday the stage was 12.4 feet.
- Forecast...The river is expected to rise above flood stage by
8 AM, then crest at 14.0 feet late this morning. It will then
fall below flood stage late this afternoon.
- Flood stage is 13.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4167 7462 4166 7458 4153 7463 4145 7458
4145 7462 4153 7468
$$
TAC2 follow-up statements
276
WGUS81 KBGM 081514
FLSBGM
Flood Statement
National Weather Service Binghamton NY
1114 AM EDT Fri Apr 8 2022
...The Flood Warning is cancelled for the following rivers in New
York...
Beaver Kill At Cooks Falls affecting Sullivan and Delaware
Counties.
...The Flood Warning continues for the following rivers in New
York...Pennsylvania...
West Branch Delaware At Walton affecting Delaware County.
East Branch Delaware At Fishs Eddy affecting Delaware County.
Delaware River At Callicoon affecting Sullivan and Wayne Counties.
Neversink River Above Bridgeville affecting Orange and Sullivan
Counties.
East Branch Delaware At Harvard affecting Delaware County.
For the West Branch Delaware River...including Walton, Hale Eddy...
Minor flooding is forecast.
For the East Branch Delaware River...including Harvard, Fishs Eddy...
Moderate flooding is forecast.
For the Upper Delaware River...including Port Jervis, Callicoon,
Barryville, Montague...Minor flooding is forecast.
For the Neversink...including Godeffroy, Bridgeville...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Additional information is available at www.weather.gov.
&&
NYC025-105-081615-
/O.CAN.KBGM.FL.W.0008.000000T0000Z-220408T1514Z/
/CKFN6.1.ER.220408T0413Z.220408T0715Z.220408T1343Z.NO/
1114 AM EDT Fri Apr 8 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Beaver Kill At Cooks Falls.
* ADDITIONAL DETAILS...
- At 10:00 AM EDT Friday the stage was 9.9 feet.
- Forecast...The river is expected to fall to 4.7 feet by
Monday morning.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4197 7513 4199 7509 4195 7492 4192 7492
$$
NYC105-PAC127-090315-
/O.EXT.KBGM.FL.W.0014.000000T0000Z-220409T0645Z/
/CCRN6.1.ER.220408T1548Z.220408T1800Z.220408T1845Z.NO/
1114 AM EDT Fri Apr 8 2022
...FLOOD WARNING NOW IN EFFECT UNTIL JUST AFTER MIDNIGHT TONIGHT...
* WHAT...Minor flooding is forecast.
* WHERE...Delaware River At Callicoon.
* WHEN...Until just after midnight tonight.
* IMPACTS...At 12.0 feet, Flooding becomes widespread within the
floodplain and encroaches into the backyards of properties on the
New York side of the river. The campground on the New York side is
completely inundated. Flooding increases in the Tammany Flats area
on the Pennsylvania side, threatening to cut off access to the
area.
* ADDITIONAL DETAILS...
- At 10:30 AM EDT Friday the stage was 11.9 feet.
- Forecast...The river is expected to rise above flood stage to
a crest of 12.1 feet this afternoon. It will then fall below
flood stage late this afternoon.
- Flood stage is 12.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4186 7513 4181 7507 4162 7502 4161 7508
4183 7515
$$
NYC071-105-090315-
/O.EXT.KBGM.FL.W.0013.000000T0000Z-220409T0703Z/
/BRGN6.1.ER.220408T1011Z.220408T1345Z.220408T1903Z.NO/
1114 AM EDT Fri Apr 8 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Neversink River Above Bridgeville.
* WHEN...Until late tonight.
* IMPACTS...At 13.0 feet, Flood stage where minor flooding begins.
The river begins to spread onto the parking lot at the Holiday
Mountain Road ski shop.
* ADDITIONAL DETAILS...
- At 10:30 AM EDT Friday the stage was 13.6 feet.
- Forecast...The river is expected to fall below flood stage
late this afternoon and continue falling to 7.0 feet Monday
morning.
- Flood stage is 13.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4167 7462 4166 7458 4153 7463 4145 7458
4145 7462 4153 7468
$$
NYC025-090315-
/O.EXT.KBGM.FL.W.0011.000000T0000Z-220409T0800Z/
/FSHN6.1.ER.220408T0544Z.220408T1015Z.220408T2000Z.NO/
1114 AM EDT Fri Apr 8 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...East Branch Delaware At Fishs Eddy.
* WHEN...Until late tonight.
* IMPACTS...At 13.0 feet, Minor Flood Stage. Between 13 and 16 feet,
widespread agricultural flooding develops in the floodplain. River
water approaches Bodoit Road in Fishs Eddy. In Hancock, properties
along E. Front Street are affected.
* ADDITIONAL DETAILS...
- At 10:15 AM EDT Friday the stage was 13.9 feet.
- Forecast...The river is expected to fall below flood stage
late this afternoon and continue falling to 8.2 feet Monday
morning.
- Flood stage is 13.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4193 7526 4196 7529 4201 7515 4197 7513
$$
NYC025-090315-
/O.EXT.KBGM.FL.W.0006.000000T0000Z-220410T0800Z/
/WALN6.1.ER.220408T0056Z.220408T1417Z.220410T0200Z.NO/
1114 AM EDT Fri Apr 8 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SUNDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...West Branch Delaware At Walton.
* WHEN...Until early Sunday morning.
* IMPACTS...At 14.0 feet, Moderate flood stage. Water begins to
break out of the river channel and floods low spots along Delaware
Street in Walton.
* ADDITIONAL DETAILS...
- At 10:45 AM EDT Friday the stage was 13.4 feet.
- Forecast...The river is expected to fall below flood stage
late tomorrow evening and continue falling to 7.4 feet Monday
morning.
- Flood stage is 9.5 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4219 7514 4215 7510 4207 7522 4209 7526
4211 7526
$$
NYC025-090315-
/O.CON.KBGM.FL.W.0007.000000T0000Z-220410T2217Z/
/HVDN6.2.ER.220408T0640Z.220408T1800Z.220410T1017Z.NO/
1114 AM EDT Fri Apr 8 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL SUNDAY EVENING...
* WHAT...Moderate flooding is occurring and moderate flooding is
forecast.
* WHERE...East Branch Delaware At Harvard.
* WHEN...Until Sunday evening.
* IMPACTS...At 12.6 feet, This is the flood level from January, 1996
and is considered to be moderate flooding.
* ADDITIONAL DETAILS...
- At 10:45 AM EDT Friday the stage was 12.3 feet.
- Forecast...The river is expected to rise to a crest of 12.7
feet this afternoon. It will then fall below flood stage
Sunday morning.
- Flood stage is 10.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4201 7515 4203 7513 4204 7508 4202 7505
4198 7512
$$
JAB156
WGUS81 KBGM 081839
FLSBGM
Flood Statement
National Weather Service Binghamton NY
239 PM EDT Fri Apr 8 2022
...The Flood Warning is cancelled for the following rivers in New
York...
Neversink River Above Bridgeville affecting Orange and Sullivan
Counties.
NYC071-105-081945-
/O.CAN.KBGM.FL.W.0013.000000T0000Z-220408T1839Z/
/BRGN6.1.ER.220408T1011Z.220408T1345Z.220408T1700Z.NO/
239 PM EDT Fri Apr 8 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Neversink River Above Bridgeville.
* ADDITIONAL DETAILS...
- At 1:30 PM EDT Friday the stage was 12.8 feet.
- Forecast...The river will continue to fall back to within
banks through the weekend.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4167 7462 4166 7458 4153 7463 4145 7458
4145 7462 4153 7468
$$
JABWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this river flood warning went out at Apr 8, 4:52 AM EDT, 36 minutes earlier.
Area forecast discussion, Apr 8, 4:52 AM EDT, 36 minutes before
Area Forecast Discussion National Weather Service Binghamton NY 452 AM EDT Fri Apr 8 2022 .SYNOPSIS... Lingering light rain and fog will continue this morning. Pockets of minor flooding will persist through the day. Upper level disturbance will continue to impact the region through the weekend with cool temperatures and unsettled conditions. High pressure brings drier weather and a warming trend starting early next week. && .NEAR TERM /THROUGH SATURDAY/... 445 AM update... Main concerns in the near term are focused on the fog this morning, which will mix out before noon and lead to a bit of sunshine before the clouds fill back in during the afternoon along with some scattered rain showers and even a few weak thunderstorms. A few snowflakes may mix in tonight with another batch of rain moving in from the south Saturday and potentially more thunderstorms in the afternoon. Synoptic pattern today and Saturday will be defined by the slow- moving cutoff low pressure system over the Great Lakes and multiple embedded waves rotating around it which will act to trigger periods of showers. The steady rain from yesterday has finally moved out and has left behind a very moist surface layer. Cooler air has also started to fill in from the west/nw as well...with temperatures down into the upper 30s and lower 40s. This setup has lead to some low clouds and areas of fog across the region this morning. Very weak ridging aloft and a weak surface high will scoot across the area this morning...and as temperatures rise through the 40s to near 50, the low clouds and fog should lift and mix out and give a good portion of the region a brief show of sun. However, cold air advection aloft associated with the approaching upper low will combine with a fair amount of boundary layer moisture and steepening lapse rates to produce an abundance of clouds and also a broad area of scattered rain showers. Conditions could also become favorable for a few isolated weak thunderstorms in the afternoon as well. Gusty winds may mix down to the surface and lightning are the main threats. Any additional rain from these showers should be light. Tonight, as the boundary layer becomes shallow the rain showers will subside. The upper low continues to meander eastward as another fairly potent embedded short wave rotates around the southern edge of the low and lifts northward through the mid Atlantic into New England by Saturday morning. The air mass may be cold enough for some snow to mix in across the elevated terrain of central NY and ne PA...so some light (less than a half inch) accumulations are possible. After sunrise, temperatures will warm above freezing and allow any trailing showers to be in the form of rain. Rainfall amounts across the Poconos and the Catskills will range from a quarter to half an inch. Will need to keep an eye on this batch of rain through this already saturated area. If rain lingers in one area too long or the short wave overproduces, there could be some more minor flooding issues. The center of the upper low lifts north/newd later on Saturday, but the wedge of coldest air will move in by the afternoon. This will keep temperatures on the cooler side...only into the 40s to near 50...but this will also induce steep low level lapse rates and cause the threat for thunderstorms to increase as well. Should be more isolated and very weak storms once again. && .SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/... 445 AM update... Weak high pressure at the surface tries to build in Saturday night, but with a persistent northwest flow aloft along with steady cold air advection, the potential for scattered rain showers will continue into the evening. A stronger short wave on the backside of the upper low to the north will drop south into the region late Sat night and Sunday morning. This wave will have the potential to produce a period of scattered snow showers early in the morning. Higher elevation areas could see some light snow accumulations. However, as temperatures warm, the snow showers should transition to rain and linger into the afternoon. Rain amounts will be minimal. Temperatures will be on the cool side...only into the 40s for much of the area. A solid northwest flow around 10 to 15 mph and gusts to 20 mph will make it feel even colder. A wedge of much drier air moves in by Sunday night and will bring the threat of showers to an end, although temperatures will feel more like winter with lows bottoming out in the upper 20s to near 30. && .LONG TERM /MONDAY THROUGH THURSDAY/... 4 am update... Little change to the forecast and the reasoning from earlier. Some agreement on a warm front lifting northeast through the area Wednesday night and Thursday. Still followed NBM pops were are chance rising to likely in the afternoon in CNY. 3 PM Update... Big differences exist at this time between the guidance for how the pattern unfolds next week. Snow/rain showers will come to an end Sunday night as ridging builds in from the west. Some of the deterministic models and ensembles have the ridge persisting through at least the middle of the week, with mostly dry and warm conditions. However, other guidance (GFS and some ensembles) have a more zonal flow pattern through the first half of the week with a cold frontal passage sometime Monday night into Tuesday. Due to the uncertainty, stayed close to the National Blend of Models through this period. This solution seemed reasonable at this time, with low chance PoPs Tuesday - Wednesday and higher chance PoPs towards the end of the week/period with strong low pressure cutting up through the Great Lakes. However, if the ridge is more amplified, then this period will remain mostly dry with the bulk off any precipitation being held off to our north. && .AVIATION /09Z FRIDAY THROUGH TUESDAY/... Heavy rain moving out of the area early this morning with some pockets of low clouds and reduced vsbys in fog. Variable restrictions are likely through at least 13-15Z before conditions start to improve with drier air moving in and the boundary layer becoming well mixed. The large, cold-core upper low over the Great Lakes will approach the region later this afternoon and allow for steep lapse rates and the potential for scattered rain showers. Timing and location is still uncertain, so have a mention of VCSH for most terminals through the evening hours. May start to see ceilings drop to MVFR around midnight tonight, but the better chance will not be until after 06Z Saturday. Will evaluate this potential with the next forecast. Winds will remain light and variable this morning before increasing out of the south/southwest this afternoon with periodic gusts up to 15 kt. Winds will remain southerly tonight but subside to around 5 kt or less. Outlook... Friday night...Scattered showers with periods of MVFR restrictions possible. Saturday and Sunday...Another push of cold air will be felt on Saturday with a mix of rain and snow showers. Low clouds are possible along with sporadic snow-induced vsby restrictions. Monday and Tuesday...Mainly VFR. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...None. NY...None. && SYNOPSIS...BJT NEAR TERM...BJT SHORT TERM...BJT LONG TERM...MPK/TAC AVIATION...BJT/MPH
Hazardous weather outlook, Apr 8, 4:03 AM EDT, 1 hour 25 minutes before
Hazardous Weather Outlook National Weather Service Binghamton NY 403 AM EDT Fri Apr 8 2022 NYZ046-057-062-090815- Otsego-Delaware-Sullivan- 403 AM EDT Fri Apr 8 2022 This Hazardous Weather Outlook is for central New York. .DAY ONE...Today and tonight. Runoff from recent heavy rain will keep rivers and streams running high today with some persistent minor flooding around the area. Please continue to heed remaining road closures. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ009-015>018-022>025-036-037-044-045-055-056-PAZ038>040-043-044- 047-048-072-090815- Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben- Schuyler-Chemung-Tompkins-Madison-Southern Oneida-Cortland-Chenango- Tioga-Broome-Bradford-Susquehanna-Northern Wayne-Wyoming-Lackawanna- Luzerne-Pike-Southern Wayne- 403 AM EDT Fri Apr 8 2022 This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...Today and tonight. Isolated thunderstorms are possible this afternoon. Gusty winds and cloud to ground lightning are the main threats. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Apr 8, 12:43 AM EDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1243 AM EDT FRI APR 8 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 PM FLOOD 3 NW CANNONSVILLE 42.14N 75.36W
04/07/2022 DELAWARE NY PUBLIC
FLOODING ON NY-8 BETWEEN AXTELL RD AND
MICHIGAN HOLLOW RD, CLOSING ALL LANES.
&&
MPHLocal storm report, Apr 8, 12:46 AM EDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1246 AM EDT FRI APR 8 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1144 PM FLOOD KIRKLAND 43.08N 75.38W
04/07/2022 ONEIDA NY DEPT OF HIGHWAYS
FLOODING ON NY-5 IN KIRLAND BETWEEN
LIMBERLOST ROAD AND NY-233.
&&
MPHLocal storm report, Apr 8, 12:58 AM EDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1258 AM EDT FRI APR 8 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM FLOOD 4 ESE STAMFORD 42.39N 74.54W
04/08/2022 DELAWARE NY DEPT OF HIGHWAYS
FLOODING ON NY-23 AT KUHNS RD, BLOCKING ALL
LANES.
&&
MPHLocal storm report, Apr 8, 1:00 AM EDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
100 AM EDT FRI APR 8 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 AM FLOOD 3 NW STAMFORD 42.43N 74.67W
04/08/2022 DELAWARE NY DEPT OF HIGHWAYS
FLOODING ON NY-23 AT BOYLES RD, BLOCKING
BOTH LANES.
&&
MPHLocal storm report, Apr 8, 1:15 AM EDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
115 AM EDT FRI APR 8 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM HEAVY RAIN FOREST CITY 41.65N 75.47W
04/07/2022 M2.52 INCH SUSQUEHANNA PA PUBLIC
&&Local storm report, Apr 8, 4:30 AM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
430 AM EDT FRI APR 8 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 AM FLOOD 3 ENE BETHANY 41.62N 75.24W
04/08/2022 WAYNE PA 911 CALL CENTER
FLOODED ROADWAY NEAR THE INTERSECTION OF
CARLEY BROOK RD AND RIEFLER RD.
&&
BJTThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 9:52 PM EDT | River Flood Warning | BGM | Delaware | 46 hr |
| Apr 7, 10:17 PM EDT | River Flood Warning | BGM | Delaware, Sullivan | 19 hr |
| Apr 7, 11:29 PM EDT | Areal Flood Advisory | BGM | Delaware, Otsego, Sullivan | 5 hr |
| Apr 7, 11:40 PM EDT | Areal Flood Warning | BGM | Delaware | 6 hr |
| Apr 8, 1:53 AM EDT | River Flood Warning | BGM | Chenango | 12 hr |
| Apr 8, 1:55 AM EDT | River Flood Warning | BGM | Broome | 61 hr |
| Apr 8, 2:14 AM EDT | River Flood Warning | BGM | Delaware | 14 hr |
| Apr 8, 3:30 AM EDT | Areal Flood Warning | BGM | Sullivan | 11 hr |
| Apr 8, 3:40 AM EDT | River Flood Warning | BGM | Broome, Tioga | 26 hr |
| Apr 8, 4:23 AM EDT | Areal Flood Warning | BGM | Delaware | 17 hr |
| Apr 8, 5:30 AM EDT | River Flood Warning | BGM | Sullivan | 23 hr |
| Apr 8, 5:41 AM EDT | Areal Flood Warning | BGM | Delaware | 9 hr |
| Apr 8, 9:24 AM EDT | River Flood Warning | BGM | Delaware, Otsego | 30 hr |
| Apr 8, 9:24 AM EDT | River Flood Warning | BGM | Chenango, Delaware | 36 hr |
| Apr 8, 11:09 AM EDT | River Flood Warning | BGM | Sullivan | 18 hr |
| Apr 8, 11:09 AM EDT | River Flood Warning | BGM | Delaware | 10 hr |
Nearby
River Flood Warnings in New York, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.